Existence and convergence results for a class of nonexpansive type mappings in hyperbolic spaces

Rajendra Pant, Rameshwar Pandey

Research output: Contribution to journalArticlepeer-review

22 Citations (Scopus)

Abstract

We consider a wider class of nonexpansive type mappings and present some fixed point results for this class of mappings in hyperbolic spaces. Indeed, first we obtain some existence results for this class of mappings. Next, we present some convergence results for an iteration algorithm for the same class of mappings. Some illustrative non-trivial examples have also been discussed.

Original languageEnglish
Pages (from-to)281-295
Number of pages15
JournalApplied General Topology
Volume20
Issue number1
DOIs
Publication statusPublished - 2019
Externally publishedYes

Keywords

  • Hyperbolic metric space
  • Iteration process
  • Nonexpansive mapping
  • Reich-Suzuki type nonexpansive mapping

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Existence and convergence results for a class of nonexpansive type mappings in hyperbolic spaces'. Together they form a unique fingerprint.

Cite this